Someone help me decide what i should do !!
I had no new spots appear again today just one old pustule hanging around, is this actually a miracle ??
I'm sure my skin will get used to the Dianette and get worse again but if it doesnt do i really wana go through four months of Roaccutane
What do you think can someone give me advice, i havent had skin this clear for over 6 years i cant believe it will continue im so confused as to which road to take ?
Not alot to report today
I have a couple of whiteheads that have appeared on my shoulder blades, i never normally suffer with Acne/spots anywhere but my face, I'm sure this is just due to the hot weather.
Is anyone reading my Blog ?
i will continue to try and upload a picture Grrrrrr !!!
I am again un able to stay off this web site and stop thinking about Acne. Im very confused right now.
I havent had any Pustules for about 8 days now, this is unusaul for me, i seem to be getting white heads just as often (which are smaller and create much much smaller scars - almost bearable)
......As you know NON acne sufferers would freak out at finding 2 or 3 small white heads appearing on a daily basis but to me this is liveable compaired to the big pustules and papules. (please excuse me if i spell these words wrong)
I can only presume this is down to the Diannette ??? I am 29 now and took Dianettte for 5 years as a teenager untill my first onslought of Anti biotics and Roaccutane at age 20 so the Dianette didnt work for me then and i asumed it wouldnt work this time either.
I have a feeling though that this may be my skin reacting to the Diannette in a positive way that will not last long. I took a small dose of Accutane 6 months ago for 1 month only to see what would happen and it worked and i was spot free but sadly for one month only, if that had no proper effects could a simple Contraceptive Pill designed for Acne sufferes have a better effect ???
This has thrown me into turmoil .... Do i continue on the Dianette and see if this sorts me out and avoid another harsh hellish 4 months of Roaccutane ??
... or do i take the course knowing that fingers crossed this should really clear my system once and for all and i can keep taking the pill afterwards and have my Chemical Peels as planned.
I cant see this clear skin lasting on Dianette as a long term thing after 6 years of Acne in varying Degrees i cant believe this would fix me, Guess ill see what my Dermo says on the 6th of May
Bye for now xxx
I am 11 days off the treatment now and it's on my mind almost constantly !
After being on Dianette i think it may have made a small change, i think my puss filled spots have gotten SLIGHTLY smaller, certainently not fewer in quantity but definately a bit smaller.
I was out on Saturday and i could feel the spots on my chin that were not there when i left the house developing, this is unusual, i normally wake up to find new spots rather than notice them actually forming during the day. occasionally i am drawn to touch my face (to rub it or scratch it as it feels itchy) and i will feel the beginnings of a spot forming. this time i had in 4 hours from 7pm to 11pm gone from no spots on my chin to two Small puss filled spots, which as i was out having drinks with my friends i has to squeeze !!
I have been looking at various products and purchased a stick from Witch. this contains witch hazel and is meant to help but im past thinking any over the counter products are any help to me, these are more for people who have the odd hormaonal spot not a constant supply of puss filled spots ona daily basis.
The contraceptive pill has also made me EXTREAMLY emotional, i was very low and angry last Thursday and was not very nice to my other half at all. I have some internal Relationship issues going on in my mind and the change to the hormones didnt help me control myself, i am now very tearful rather than aggresive, I'm hoping this will level out after a while. I found the same issues coming off the pill as i have going back on.
I am having big struggles attaching any picture at all to my profile it fails everytine which is annoying as i wont be able to upload progress pictures, I will work on this.
Nothing else to report now untill i begin the tablets xx
Hi My name is Zoe and i am 2 Weeks away from starting another course of Roaccutane.
I have suffered from Acne since the age of 14-15 and i took a course of Roaccutane at 20 which helped for a couple of years, since then then my Acne has varied in harshness from not too bad to its current state - pretty bad, i'd say my face is currently 50-69% covered in acne .
Some weeks these are little puss filled spots some days they are larger and feel like a pea under the skin, some days they itch some days they hurt and the one's around my eye area give me headaches.
Also the one place i have never had the Acne is my forehead and now their even popping up there, I stopped taking the oral contraceptive to see if that made any difference - it didn't and have now 4 weeks ago gone back on Dianette (this is a contraceptive designed to help acne as well as provide contaception) as i said it's only been for weeks but its made no improvement so far to my skin but this is a requirement in England if you wish to take Roaccutane that you are also on the pill.
I went to the dermatoligist at the Hospital to enquire about Microdermibrasion but was told that was more to eliminate my scars then to treat the acne itself and a course of Roacccutane was needed.
I have to take 4 months worth - which i know from previous experience may well increase my Acne until the course is finished.
I will afterwards if all goes well have light to medium chemical peels to get rid of my scars which i've been told may take approx 6 treatments at Â£60 each (ish)
This Blog may help anyone considering a course of Roaccutane ? it may not but i thought i would give this Blog thing a Go - Note down my reactions to this treatment and feelings any improvements etc
Thanks for reading this